# SDR AALA20030079

- Difficulty date: January 18, 2003
- Submitted: March 3, 2003
- Operation: Air carrier
- Aircraft: N586AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53249
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, WHILE TROUBLESHOOTING 21AB EMERGENCY EXIT LIGHT BATTERY DISCOVERED BROKEN WIRE ON PLUG.  REPLACED EMERGENCY EXIT LIGHT BATTERY AND MODULE.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
